Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Porous Media
Factor de Impacto: 1.752 Factor de Impacto de 5 años: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN En Línea: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v9.i8.70
pages 789-798

Rotating Disk Flow in a Porous Medium

Hazem Ali Attia
Department of Mathematics, College of Science, Al-Qasseem University, P.O. Box 237, Buraidah 81999, Kingdom of Saudi Arabia; On leave from: Department of Engineering Mathematics and physics, Faculty of Engineering, El-Fayoum University, El-Fayoum, Egypt

SINOPSIS

In this paper, we present an asymptotic solution to a Navier-Stokes equation of the von Karman type for flow due to a rotating disk in a porous medium. The asymptotic solution is given in the limit as the porosity parameter β tends to zero. Straining of coordinates is used to remove secular terms and enable obtaining expressions that can be used to determine the coefficients of the expansions to any order. A comparison of the asymptotic solution with an exact numerical solution for the governing nonlinear differential equations is presented.


Articles with similar content:

Exact Solution for the Magnetohydrodynamic Flows of an Oldroyd-B Fluid through a Porous Medium
Journal of Porous Media, Vol.10, 2007, issue 4
S. B. Khan, Masood Khan
Three-Dimensional Heat and Mass Transfer Flow of a Viscous Fluid with Periodic Suction Velocity
International Journal of Fluid Mechanics Research, Vol.34, 2007, issue 3
Harmindar S. Takhar
Flow and Heat Transfer of an Unsteady MHD Axisymmetric Flow in a Porous Medium Due to a Stretching Sheet
Journal of Porous Media, Vol.12, 2009, issue 9
Muhammad Sajid, M. Ayub, I. Ahmad
Unsteady Boundary Layer Flow Due to a Stretching Sheet in a Porous Medium with Partial Slip
Journal of Porous Media, Vol.12, 2009, issue 9
Muhammad Sajid, I. Ahmad
ON ACCELERATED FLOWS OF MAGNETOHYDRODYNAMIC THIRD GRADE FLUID IN A POROUS MEDIUM AND ROTATING FRAME VIA A HOMOTOPY ANALYSIS METHOD
Journal of Porous Media, Vol.17, 2014, issue 11
Zainal Abdul Aziz, Mojtaba Nazari, Faisal Salah